A worthy family of semisymmetric graphs

Research output: Contribution to journalArticle

19 Scopus citations

Abstract

In this paper, we construct semisymmetric graphs in which no two vertices have exactly the same neighbors. We show how to do this by first considering bi-transitive graphs, and then we show how to choose two such graphs so that their product is regular. We display a family of bi-transitive graphs D N(a,b) which can be used for this purpose and we show that their products are semisymmetric by applying vectors due to Ivanov.

Original languageEnglish (US)
Pages (from-to)283-294
Number of pages12
JournalDiscrete Mathematics
Volume271
Issue number1-3
DOIs
StatePublished - Sep 28 2003

    Fingerprint

Keywords

  • Graph automorphism group
  • Graphs
  • Product
  • Semisymmetric
  • Symmetry

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this